# SDR SWAA2024061780969

- Difficulty date: April 30, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB RBL 41 STA 663 AT PASSENGER CABIN (1E/A). CRACK LENGTH APPROX. 0.312 INCH 2024-295270<[01] TOOL USED ON STEP 6 AND 7 EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; DUE DATE:11-MAR-25.;[02] PERFORMED PERMANENT REPAIR ON PRESSURE DECK WEB LOCATED RBL 30 TO RBL 60; STA 663.75 TO STA 675 AT PASSENGER CABIN. IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIG 203; SEE INDIVIDUAL SIGN OFF BELOW.;[03] PERFORMED PERMANENT REPAIR ON PRESSURE DECK WEB LOCATED RBL 30 TO RBL 60; STA 663.75 TO STA 675 AT PASSENGER CABIN. IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIG 203; SEE INDIVIDUAL SIGN OFF BELOW. RII
